MathSciNet Relay Station
MathSciNet bibliographic data
MR2122911 (2006i:37095) 37E30 (37B05 37B45)
Blokh, Alexander; Oversteegen, Lex; Tymchatyn, E. D. On minimal maps of 2-manifolds. Ergodic Theory Dynam. Systems 25 (2005), no. 1, 41–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement